liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Bounds for steady water waves with vorticity
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
Russian Academy of Science, St. Petersburg.
2012 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 252, no 1, 663-691 p.Article in journal (Refereed) Published
Abstract [en]

The two-dimensional free-boundary problem describing steady gravity waves with vorticity on water of finite depth is considered. Bounds on the free-surface profiles and on the total head are obtained under minimal assumptions about properties of solutions to the problem and the vorticity distribution.

Place, publisher, year, edition, pages
Elsevier , 2012. Vol. 252, no 1, 663-691 p.
National Category
Natural Sciences
URN: urn:nbn:se:liu:diva-72132DOI: 10.1016/j.jde.2011.09.021ISI: 000296304400027OAI: diva2:457514
Funding Agencies|Swedish Research Council (VR)||G.S. Magnusons Foundation of the Royal Swedish Academy of Sciences||Linkoping University||Available from: 2011-11-18 Created: 2011-11-18 Last updated: 2011-11-29

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
Applied MathematicsThe Institute of Technology
In the same journal
Journal of Differential Equations
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 142 hits
ReferencesLink to record
Permanent link

Direct link